Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trying to conceive, operated for fibroid, on sperm increasing pills, taking Optogest. Any side effects ?

Hello Doctor, i am 30 years old and working in BPO, we have alternative shifts (day and night). From last 4 years I am trying to get conceive we have consulted many doctors and last 2 months back I got operated for small fibroid and even my husband taking pills to increase the sperm count. Now doctor said his count is normal and we should get conceived within three months… Now this is my third month and Nov 30th is my menses date. Because of some reason I am taking Optogest 100mg from last night and will continue till Dec 5th. I want to know is this causing any problem. Please let me know is there any side effects?
Asked On : Tue, 4 Dec 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Infertility Specialist 's  Response

Optogest will not cause any harm. In fact it may support pregnancy if it occurs. Considering your age, duration of infertility & type of work you are having, you should be going for aggressive treatment for conception if it doesn't occur this month.
Wish you good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
OBGYN Dr. Nikita Islam's  Response
Optogest is a progesterone tablet, prescribed by doctors to help prevent miscarriage. This is unlikely to cause any problems by itself, as long as you take it exactly as the doctor has prescribed.
If you have regular 28-30 day cycles, you seem to be late for your periods by a few days. You did not mention if you got your periods on 30th November, or you were expecting your periods then.
If you are late for your periods, please do a pregnancy test to confirm pregnancy.
Best wishes
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor